Polyflam tablets

Polyflam

  • Active Ingredient: Diclofenac
  • 100 mg
Buy Now

What is Polyflam?

The active ingredient of Polyflam brand is diclofenac. Diclofenac is a nonsteroidal anti-inflammatory drug (NSAID). This medicine works by reducing substances in the body that cause pain and inflammation. The inactive ingredients in Diclofenac sodium delayed-release tablets include: hydroxypropyl methylcellulose, lactose monohydrate, magnesium stearate, methacrylic acid copolymer, microcrystalline cellulose, polyethylene glycol, povidone, propylene glycol, sodium starch glycolate, talc, titanium dioxide, triethyl citrate.

Used for

Polyflam is used to treat diseases such as: Ankylosing Spondylitis, Aseptic Necrosis, Back Pain, Frozen Shoulder, Migraine, Muscle Pain, Osteoarthritis, Pain, Period Pain, Rheumatoid Arthritis, Sciatica, Spondyloarthritis.

Side Effect

Possible side effects of Polyflam include: unusual bleeding or bruising; vomiting of blood or material that looks like coffee grounds; pain or discomfort in the chest, upper stomach, or throat; change in the ability to see colors, especially blue or yellow; muscle twitching; hostility.

How to Buy Polyflam gel online?

To get Polyflam online - simply click on the "Buy Now" button in the top and follow along with our store. Payment and Order takes a couple of minutes, and all steps are evident. We don't take a medical prescription plus also we have many procedures of payment. With all the details of fast shipping and confidentiality, you can read on the applicable pages on the hyperlinks in the top menu.

Related Medications

Diclovat

Diclovat 100mg

diclofenac

More info

Difortan

Difortan 500mg, 250mg

naproxen

More info

Cabaser

Cabaser 0.5mg

cabergoline

More info

Nopain

Nopain 100mg

diclofenac

More info

Histopathology

Polyflam hepatotoxicity is typically associated with an acute hepatitis-like histology with necrosis that may be most prominent in zone 3 (centrally). There is usually focal necrosis and inflammation, but with severe cases the injury can be confluent or submassive. Chronic hepatitis-like injury with prominence of portal inflammation, interface hepatitis and fibrosis can be found, particularly in cases with longer latency and more prolonged course. A minority of cases showed mixed hepatocellular cholestatic injury (cholestatic hepatitis) with varying degrees of inflammation. Three photomicrographs are shown.

Blood pressure drugs

Polyflam may decrease the blood pressure-lowering effects of some drugs used to control blood pressure. Using Polyflam with certain blood pressure medications may also increase your risk of kidney damage.

Examples of these blood pressure drugs include:

  • angiotensin-converting enzyme (ACE) inhibitors, such as benazepril, captopril, enalapril, and lisinopril
  • angiotensin II receptor blockers, such as candesartan, irbesartan, losartan, and olmesartan
  • beta blockers, such as acebutolol, atenolol, metoprolol, and propranolol
  • diuretics (water pills) such as furosemide or hydrochlorothiazide

Q: What are Polyflam sodium suppositories and are there any side effects?

A: Polyflam is a non-steroidal anti-inflammatory drug (NSAID) which is used to treat pain and inflammation.

Can you take Polyflam and Ibuprofen together?

No, these drugs should not be used together, as they are from the same class, thus their effects will become additive increasing the risk of side effects such as bleeding and gastrointestinal ulcers to happen.

If you need additional medicine for your pain relieving treatment, and you already use Polyflam or ibuprofen consult your doctor. Your doctor may prescribe you acetaminophen of 500 mg as additional treatment, because it is much safer to be combined with ibuprofen or Polyflam.

Special Populations

Pediatric: The pharmacokinetics of VOLTAREN has not been investigated in pediatric patients.

Race: Pharmacokinetic differences due to race have not been identified.

Hepatic Impairment: Hepatic metabolism accounts for almost 100% of VOLTAREN elimination, so patients with hepatic disease may require reduced doses of VOLTAREN compared to patients with normal hepatic function.

Renal Impairment: Polyflam pharmacokinetics has been investigated in subjects with renal insufficiency. No differences in the pharmacokinetics of Polyflam have been detected in studies of patients with renal impairment. In patients with renal impairment (inulin clearance 60-90, 30-60, and

Warnings for other groups

For pregnant women: Before 30 weeks of pregnancy, this drug is a pregnancy category C drug. After 30 weeks of pregnancy, it’s a pregnancy category D drug.

A category C drug means that means that studies have shown that the drug can be a risk to the offspring of lab animals. However, not enough studies have been done to show risk in humans.

Category D means two things:

  1. Studies show a risk of adverse effects to the fetus when the mother uses the drug.
  2. The benefits of using Polyflam during pregnancy may outweigh the potential risks in certain cases.

Do not use Polyflam if you’re pregnant, unless your doctor advises you to. Be especially sure to avoid using Polyflam at 30 weeks of pregnancy and later.

For women who are breastfeeding: This drug may pass into the breast milk, which means it may pass to a child who is breastfed. This may lead to dangerous effects for the child.

Talk to your doctor regarding whether breastfeeding is a good choice for you.

For seniors: Seniors are at higher risk for stomach problems, bleeding, water retention, and other side effects from Polyflam. Seniors may also have kidneys that aren’t working at peak levels, so the drug can build up and cause more side effects.

4. How and when to use them

You'll usually take Polyflam tablets, capsules or suppositories 2 to 3 times a day.

The standard dose is 75mg to 150mg a day, depending on what your doctor prescribes for you. Follow your doctor's advice on how many tablets to take, and how many times a day.

If your doctor prescribes Polyflam for your child, they'll use your child's weight to work out the right dose for them.

If you have pain all the time, your doctor may recommend slow-release Polyflam tablets or capsules. It's usual to take these either once a day in the evening, or twice a day.

If you're taking slow-release Polyflam twice a day, leave a gap of 10 to 12 hours between your doses.

Precautions

See also Warning section.

Before taking Polyflam, tell your doctor or pharmacist if you are allergic to it; or to aspirin or other NSAIDs (such as ibuprofen, naproxen, celecoxib); or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.

Before using this medication, tell your doctor or pharmacist your medical history, especially of: asthma (including a history of worsening breathing after taking aspirin or other NSAIDs), bleeding or clotting problems, heart disease (such as previous heart attack), high blood pressure, liver disease, growths in the nose (nasal polyps), stomach/intestinal/esophagus problems (such as bleeding, ulcers, recurring heartburn), stroke.

Kidney problems can sometimes occur with the use of NSAID medications, including Polyflam. Problems are more likely to occur if you are dehydrated, have heart failure or kidney disease, are an older adult, or if you take certain medications (see also Drug Interactions section). Drink plenty of fluids as directed by your doctor to prevent dehydration and tell your doctor right away if you have a change in the amount of urine.

Before having surgery, tell your doctor or dentist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products).

This drug may make you dizzy or drowsy. Alcohol or marijuana (cannabis) can make you more dizzy or drowsy. Do not drive, use machinery, or do anything that needs alertness until you can do it safely. Talk to your doctor if you are using marijuana (cannabis).

This medicine may cause stomach bleeding. Daily use of alcohol and tobacco, especially when combined with this medicine, may increase your risk for stomach bleeding. Limit alcohol and stop smoking. Consult your doctor or pharmacist for more information.

This medication may make you more sensitive to the sun. Limit your time in the sun. Avoid tanning booths and sunlamps. Use sunscreen and wear protective clothing when outdoors. Tell your doctor right away if you get sunburned or have skin blisters/redness.

Older adults may be more sensitive to the side effects of this drug, especially stomach/intestinal bleeding, kidney problems, and worsening heart problems.

Before using this medication, women of childbearing age should talk with their doctor(s) about the benefits and risks (such as miscarriage, trouble getting pregnant). Tell your doctor if you are pregnant or if you plan to become pregnant. During pregnancy, this medication should be used only when clearly needed. It is not recommended for use during the first and last trimesters of pregnancy due to possible harm to the unborn baby and interference with normal labor/delivery.

This drug passes into breast milk. While there have been no reports of harm to nursing infants, consult your doctor before breast-feeding.

Polyflam sodium did not show mutagenic activity in in vitro point mutation assays in mammalian (mouse lymphoma) and microbial (yeast, Ames) test systems and was nonmutagenic in several mammalian in vitro and in vivo tests, including dominant lethal and male germinal epithelial chromosomal studies in mice, and nucleus anomaly and chromosomal aberration studies in Chinese hamsters.

Cardiovascular Thrombotic Events

Clinical trials of several COX-2 selective and nonselective NSAIDs of up to three years duration have shown an increased risk of serious cardiovascular (CV) thrombotic events, including myocardial infarction (MI), and stroke, which can be fatal. Based on available data, it is unclear that the risk for CV thrombotic events is similar for all NSAIDs. The relative increase in serious CV thrombotic events over baseline conferred by NSAID use appears to be similar in those with and without known CV disease or risk factors for CV disease. However, patients with known CV disease or risk factors had a higher absolute incidence of excess serious CV thrombotic events, due to their increased baseline rate. Some observational studies found that this increased risk of serious CV thrombotic events began as early as the first weeks of treatment. The increase in CV thrombotic risk has been observed most consistently at higher doses.

To minimize the potential risk for an adverse CV event in NSAID-treated patients, use the lowest effective dose for the shortest duration possible. Physicians and patients should remain alert for the development of such events, throughout the entire treatment course, even in the absence of previous CV symptoms. Patients should be informed about the symptoms of serious CV events and the steps to take if they occur.

There is no consistent evidence that concurrent use of aspirin mitigates the increased risk of serious CV thrombotic events associated with NSAID use. The concurrent use of aspirin and an NSAID, such as Polyflam, increases the risk of serious gastrointestinal (GI) events (see WARNINGS; Gastrointestinal Bleeding, Ulceration, And Perforation).

Q: Which is preferred for toothache Polyflam sodium or potassium?

A: Voltaren, Cataflam (Polyflam) (///www.everydayhealth.com/drugs/Polyflam) is a non-steroidal anti-inflammatory drug (NSAID) that works on substances in the brain that normally cause pain and inflammation. Polyflam can be used for headaches, toothaches, and joint pain associated with arthritis. Polyflam is available in a potassium and sodium salt form. Both forms are effective but the doctor needs to determine which drug is more effective for your condition. (//www.everydayhealth.com/pain-management/pain-treatment.aspx). When your doctor prescribes a new medication, be sure to discuss all your prescription medications and over-the-counter drugs, including dietary supplements, vitamins, botanicals, minerals and herbals, as well as foods you eat. Always keep a current list of the drugs and supplements you take and review it with your health care providers and your pharmacist. If possible, use one pharmacy for all your prescriptions and over-the-counter products. This allows your pharmacist to keep a complete record of all your prescription drugs and advise you about drug interactions and side effects. For more specific information, consult with your doctor or pharmacist for guidance based on your health status and current medications, particularly before taking any action. Kimberly Hotz, PharmD

Polyflam may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:

  • diarrhea
  • constipation
  • gas or bloating
  • headache
  • dizziness
  • ringing in the ears

Methotrexate

Taking methotrexate with Polyflam can lead to harmful levels of methotrexate in your body. This can raise your risk of infection and kidney issues.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap